Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 61, NWS Miami, FL

June 8, 2007Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 8, 2007, 2:56 PM EDT for Collier County, Florida. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2007, 2:56 PM EDT (18:56 UTC)
Expired
Jun 8, 2007, 3:45 PM EDT
In force
49 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Collier County, FL

The radar

The Miami radar (KAMX), 126 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 3:16 PM EDTHAIL 1North Blocks Golden Gat, FLQUARTER INCH HAIL OBSERVED ALONG WITH STRONG WINDS WHICH BLEW DOWN A 150 FOOT SECTION OF A FENCE. REPORT RELAYED BY WFO TBW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1689 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1689 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 081858
SVRMFL
FLC021-081945-
/O.NEW.KMFL.SV.W.0061.070608T1856Z-070608T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
256 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN AND CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 345 PM EDT

* AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE 
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORMS 
  EXTENDED FROM NEAR GOLDEN GATE ESTATES TO THE PICAYUNE STRAND 
  STATE FOREST...AND MOVING SOUTHEAST AT 15 MPH.
  
* THE STORM WILL AFFECT...
  GOLDEN GATE ESTATES
  INTERSECTION ALLIGATOR ALLEY AND SR 29
  PICAYUNE STRAND STATE FOREST
  FAKAHATCHEE STRAND STATE PRESERVE

THE STORMS WILL ALSO AFFECT ALLIGATOR ALLEY BETWEEN STATE ROAD 29 
AND THE WEST TOLL GATE.

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

LAT...LON 2636 8151 2627 8169 2593 8153 2600 8125

$$

MOLLEDA
2 follow-up statements
000
WWUS52 KMFL 081917
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
315 PM EDT FRI JUN 8 2007

FLC021-081945-
/O.CON.KMFL.SV.W.0061.000000T0000Z-070608T1945Z/
COLLIER FL-
315 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT 
FOR NORTHERN AND CENTRAL COLLIER COUNTY...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ORANGE TREE TO JEROME...OR ALONG 
A LINE EXTENDING FROM GOLDEN GATE ESTATES TO 7 MILES NORTHWEST OF 
OCHOPEE...MOVING SOUTHEAST AT 5 TO 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOLDEN 
GATE ESTATES...BIG CORKSCREW ISLAND...AND ALLIGATOR ALLEY BETWEEN 
STATE ROAD 29 AND THE WEST TOLL GATE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 2636 8151 2627 8169 2593 8153 2600 8125

$$

MOLLEDA
000
WWUS52 KMFL 081931
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT FRI JUN 8 2007

FLC021-081945-
/O.CON.KMFL.SV.W.0061.000000T0000Z-070608T1945Z/
COLLIER FL-
328 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT 
FOR NORTHERN AND CENTRAL COLLIER COUNTY...

AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL AND STRONG GUSTY WINDS IN EXCESS OF 60 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM ORANGE TREE TO JEROME...OR 
ALONG A LINE EXTENDING FROM GOLDEN GATE ESTATES TO 7 MILES NORTHWEST 
OF OCHOPEE...MOVING SOUTHEAST AT 5 MPH.

THE PUBLIC REPORTED QUARTER SIZE HAIL ALONG WITH PORTIONS OF A FENCE 
BLOWN DOWN IN GOLDEN GATE ESTATES AT 316 PM EDT.

THESE STORMS WILL AFFECT GOLDEN GATE ESTATES...BIG CORKSCREW 
ISLAND...ALLIGATOR ALLEY BETWEEN STATE ROAD 29 AND THE WEST TOLL 
GATE...COPELAND AND JEROME.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2636 8151 2627 8169 2593 8153 2600 8125

$$

MOLLEDA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:33 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 8, 2:33 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT FRI JUN 8 2007

.DISCUSSION...MID LEVEL TROUGH CURRENTLY JUST OFF THE SE CST OF
THE FLA PENINSULA NEAR GRAND BAHAMA. THE GFS INITIALIZED QUITE
WELL AND SINCE IT IS THE MODEL THAT HAS HANDLED THIS LOW THE BEST
WILL GO MOSTLY WITH ITS SOLUTION. THIS LOW IS LYING BENEATH A
LARGE MID LEVEL RIDGE THAT STRETCHES ACROSS THE SOUTHERN PLAINS
STATES INTO THE SOUTHEAST INCLUDING NORTH FLA. PLENTY OF MOISTURE
TO WORK WITH THIS AFTERNOON INTO THE EVENING AS ABUNDANT SUNSHINE
THIS MORNING CREATED A LOT OF INSTABILITY. STILL WITH DECLINING
INSTABILITY AFTER SUNSET, THINK THE MAV GUIDANCE HAS TOO HIGH POPS
FOR TONIGHT AND WILL UNDERCUT THOSE NUMBERS. A SHORTWAVE MOVING
INTO THE WEST COAST OF THE U.S. WILL GET CUT OFF OVER THE DESERT
SOUTHWEST ON SATURDAY WHILE A LARGE CUT OFF LOW OVER THE NORTH
ATLANTIC WILL DRIFT EASTWARD. ALL OF THIS WILL RESULT IN THE RIDGE
TO BUILD EASTWARD AND ALLOW THE MID LEVEL LOW IN OUR REGION TO
CONTINUE DRIFTING WESTWARD UNDERNEATH THE RIDGE AXIS AND WEAKEN AS
IT GETS INTO THE SOUTHEAST GOFMEX. AS THE LOW DOES MOVE INTO THE
SOUTHEAST GULF THIS WILL THEN DRAG DRIER AIR ON THE NORTH SIDE OF
THE LOW ACROSS S FLA ON SATURDAY WITH THIS TREND CONTINUING INTO
SUNDAY AND NEXT WEEK.

&&

.AVIATION...NO SIGNIFICANT CHANGES TO THE AVIATION FORECAST AT
THIS TIME...AS SHORT TERM MODELS CONTINUE TO INDICATE THE
DEVELOPMENT OF WIDESPREAD CONVECTION THIS AFTERNOON...AS MID-LEVEL
DESTABILIZATION OCCURS WITH APPROACH OF RETROGRADING UPPER LOW
CURRENTLY NORTH OF THE BAHAMAS. WILL MAINTAIN VCTS WORDING THIS
AFTERNOON/EARLY EVENING FOR ALL TERMINALS AND VCSH
THEREAFTER...WITH BULK OF CONVECTION ONCE AGAIN EXPECTED TO OCCUR
OVER THE INTERIOR PORTION OF THE PENINSULA. OTHERWISE...VFR
CONDITIONS WILL PERSIST OUTSIDE OF ANY SHOWERS/STORMS...WITH SCT-
BKN CU AND AC/AS DECKS. SURFACE WINDS WILL REMAIN EASTERLY AT ALL
ATLANTIC COAST TERMINALS. A MORE PRONOUNCED SEA BREEZE IS POSSIBLE
IN THE AFTERNOON AT KAPF. 70/DD

&&

.MARINE...OUTSIDE OF DODGING CONVECTIVE ACTIVITY, WINDS WILL BE AT
15 KT OR LESS WITH SEAS 5 FEET OR LESS THROUGH THE FORECAST CYCLE.

&&

.FIRE WEATHER...NO PROBLEMS OR CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  85  75  88 / 50 20 20 40
FORT LAUDERDALE  74  84  75  86 / 50 30 20 40
MIAMI            75  84  75  86 / 50 30 20 40
NAPLES           71  90  71  90 / 40 40 20 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...30/KOB
SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, Jun 8, 4:46 AM EDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
446 AM EDT FRI JUN 8 2007

FLZ063-066>075-168-172>174-082045-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
434 AM EDT FRI JUN 8 2007

...NUMEROUS TO WIDESPREAD THUNDERSTORMS EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: AN ONSHORE FLOW OF 10 TO 15 KNOTS ALONG THE EAST
COAST WILL PRODUCE A SLIGHT RISK OF RIP CURRENTS TODAY.

THUNDERSTORMS: NUMEROUS TO WIDESPREAD THUNDERSTORMS CAN BE
EXPECTED MAINLY IN THE AFTERNOON AND EARLY EVENING HOURS. THE
BIGGEST THREAT FROM THESE THUNDERSTORMS WILL BE FREQUENT LIGHTNING
STRIKES... LOCALLY HEAVY RAINFALL... AND POSSIBLY WIND GUSTS TO
AROUND 40 MPH.

WIND: WIND GUSTS OF AROUND 40 MPH MAY OCCUR WITH ANY STRONG
THUNDERSTORM THAT DOES DEVELOP TODAY.

FLOODING: DUE TO THE HEAVY NATURE OF THE RAINFALL THAT WILL OCCUR
WITH ANY THUNDERSTORM TODAY PONDING OF WATER ON POORLY DRAINED
ROADWAYS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED EACH DAY THROUGH EARLY NEXT WEEK. THE MAIN THREATS ARE
EXPECTED TO BE CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 8, 1:05 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
105 PM EDT FRI JUN 8 2007

FLZ073-174-081730-
FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-DADE FL-
105 PM EDT FRI JUN 8 2007

AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS ACROSS THE RURAL WESTERN PORTION OF
MIAMI-DADE COUNTY.  THESE STORMS WERE DRIFTING SOUTH AT 5 TO 10 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...TORRENTIAL
DOWNPOURS...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL
TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

70/DD
Special weather statement, Jun 8, 1:54 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
154 PM EDT FRI JUN 8 2007

FLZ072-172-081815-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
154 PM EDT FRI JUN 8 2007

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COCONUT CREEK...OR NEAR MARGATE...MOVING
SOUTH AT 5 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED BETWEEN
COOPER CITY AND PEMBROKE PINES...ALSO MOVING SOUTH AT 5 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...TORRENTIAL
DOWNPOURS...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL
TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
THESE STORMS WILL BE MOVING ALONG THE SEA BREEZE BOUNDARY...AND MAY
ALSO PRODUCE A BRIEF FUNNEL CLOUD OR TORNADO. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.

70/DD
Special weather statement, Jun 8, 1:58 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
158 PM EDT FRI JUN 8 2007

FLZ069-070-081830-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
158 PM EDT FRI JUN 8 2007

AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS ACROSS WESTERN COLLIER COUNTY...BETWEEN
VANDERBILT BEACH AND EVERGLADES CITY.  THESE STORMS WERE MOVING
SOUTHEAST AT 10 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...TORRENTIAL
DOWNPOURS...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL
TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
THESE STORMS WILL BE MOVING ALONG THE SEA BREEZE BOUNDARY...AND MAY
ALSO PRODUCE A BRIEF FUNNEL CLOUD OR TORNADO. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.

70/DD
Special weather statement, Jun 8, 2:04 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
204 PM EDT FRI JUN 8 2007

FLZ073-074-173-081830-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-COASTAL MIAMI-
DADE COUNTY FL-
204 PM EDT FRI JUN 8 2007

AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT...OR 13 MILES WEST OF
HIALEAH...MOVING SOUTHEAST AT 25 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

70/DD
Special weather statement, Jun 8, 2:30 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EDT FRI JUN 8 2007

FLZ063-081900-
GLADES FL-
230 PM EDT FRI JUN 8 2007

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKEPORT...MOVING SOUTH AT 10 MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

70/DD
Local storm report, Jun 8, 2:33 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             HIALEAH                 25.86N 80.29W
06/08/2007  E0.25 INCH       MIAMI-DADE         FL   PUBLIC

            REPORTED FROM WEST 16TH AVE AND 29TH STREET IN HIALEAH.

&&

LOCKE

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:54 PM EDTSevere Thunderstorm WarningMFLBroward56 min
Jun 8, 1:57 PM EDTSpecial Marine WarningMFL48 min
Jun 8, 2:24 PM EDTSevere Thunderstorm WarningMFLMiami-Dade49 min
Jun 8, 2:37 PM EDTSpecial Marine WarningMFL53 min
Jun 8, 3:12 PM EDTSevere Thunderstorm WarningMFLMonroe37 min
Jun 8, 3:44 PM EDTSevere Thunderstorm WarningMFLCollier46 min
Jun 8, 3:48 PM EDTSpecial Marine WarningMFL27 min
Jun 8, 4:12 PM EDTSpecial Marine WarningMFL53 min
Jun 8, 6:27 PM EDTSpecial Marine WarningMFL35 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.